Since you seem to be offline ill leave an answer here which we can discuss later on.
The shortness of breath which you have mentioned seems to be a symptom of Heart Failure. this is a condition in which the heart is unable to pump out adeqaute amounts of blood in order to keep up with the demands of the body. This can cause the shortness of breath especially on exertion such as walking up stairs along with other symptoms like swelling of the feet, palpitations, shortness of breath at night and on lying down, chest pain among others. This can be easily diagnosed with the help of simple tests like an EKG, echoardiography and maybe even a stress test if needed. the treatment of the condition is with the help of special drugs like beta blockers, ACE inhibitors and even diuretics to decrease the amount of fluid in your body.
i would suggest that you contact your cardiologist in this regard who can run these tests and determine if this is the cause here. Other possibilities can include a lung pathology such as COPD which can be possible provided you have smoked at any pooint in your life. This can cause the lungs to be damaged which in turn can cause increased shortness of breath on exertion. COPD by itself can also lead to cardiac failure.
the funny feeling in the face and the eye can be due to a number of conditions, it can be due to the heart failure itself which can decreased blood supply to the brain leading to symptoms like lightheadedness, dizziness etc. This can also be due to a heart arrhythmia which is a condition inw hich the heart beats irregularly and can cause these feelings. Arrhythmias commonly accompany heart failure.
I hope I have been helpful and this answers your query. Please remember to assign a feedback rating so JA will compensate me for my time. You are free to ask follow-up questions thereafter at no charge although any bonuses would be appreciated. Please allow up to 24 hours for a follow-up response if I am signed off.
If, for some reason, you are not satisfied with the answer, I would appreciate knowing why so that I can try to clear up any misunderstanding that may have taken place and still earn a positive rating from you. Finally, you may request me in the future by beginning the question with "THIS IS FOR Dr. Muneeb Ali".
Thank you for using Just Answer.